MathSciNet Relay Station
MathSciNet bibliographic data
MR740916 62G05 (60F15)
Härdle, Wolfgang A law of the iterated logarithm for nonparametric regression function estimators. Ann. Statist. 12 (1984), no. 2, 624–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement